# SDR SWAA2022012753775

- Difficulty date: December 16, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 27,595 hours, 12,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF WEB AT STA 987 RBL 33. (MARKED) ; / [01] REMOVED DAMAGE PER SRM 51-10-02. NO DAMAGE IS ALLOWED ON SHEAR WEB IAW SRM 53-70-51-1A-1. WEB IS OUT OF LIMITS.; [02] REPAIRED PER TASK CARD #TTG800A0UMP AND REFERENCE TSR # 2021008523.; [03] C/W; [04] REPAIRED AS PER EA# 21-153-03803.; [05] INSPECTED WORK PERFORMED
